Oct 26, 2008
I started Intelence 9 days ago and now a have a bad rash over my body and head. I am using it along with prevista, nornir, and Intrepres(sp). I tried using susitva and viramun but broke out as well. I never stayed on those drugs but my Doctor wants me to ride this out. He has given me Prednisone to ease the rash. Any thoughts? Do you think I will be able to adapt to the drug and the rash will disappear? Thank you!
| Response from Dr. Henry
For most patients treatment with etravirine can be continued despite the rash with careful monitoring. Perhaps around 1- 2% of patients stop the drug due to rash. I have seen no data regarding safety or efficacy of corticosteroids for etravirine-related rash. I usually recommend use of antihistamines for symptom control. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sinus Infection Could I Have Acute HIV Infection
- Can HIV Be Transmitted Through Touching An Open Scab?
- Flu Symptoms After Having Sex During Period Worried I Have HIV
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Purple Spots After Sex With Stripper Worried I Have HIV
- Sore On Penis After Touching Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.